# SDR HEEA084623

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 12,492 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 7253
- Condition: Damaged
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER BNC CONNECTOR PULLED OUT. REPLACED BROKEN J9082 RF CONNECTOR.  REPAIRED PROBLEM.  ALSO REPLACED BAD Q102 TRANSISTOR INSULATOR.  ADJUSTED CARRIER SQUELCH, MIC GAIN, TRANSMIT COMPRESSOR AND SIDETONE.  BENCH CHECK GOOD.
